Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Abdominal pain after gall bladder removal. Have diarrhoea and getting dizzy spell. Any cure?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 661 Questions
Question
Hello. I am 23 and I had my gall bladder out at age 20. For a while greasy foods still hurt my tummy. I was told that was normal. Then it was more and more food. Now its all foods/drinks even water that hurt my tummy at all times of the day and night. I am getting pains in my tummy and really bad cramps. I have diarrhea all the time. Tonight I started getting dizzy spells. What is it and how do i fix it? I have no allergies of any kind and other than the tummy am healthy.
Posted Mon, 6 May 2013 in Liver and Gall Bladder
 
 
Answered by Dr. Muhammad Ishfaq Habib 3 hours later
Hi
Welcome to XXXXXXX

The gall bladder is meant for storage of bile juice which is responsible for the digestion of the fat contents of the food. After the removal of the gall bladder there is decrease in digestion of fat contents and the load is increased on the parietal cell of the stomach to secrete more peptic acid which in turn causes damage to the stomach mucosa.

After gall bladder removal the patient is either advised to use antacids or dietary modification is advised with low fat contents and spices. You have been using continuous such foods which might have caused gastritis thus causing pain symptoms.

It is recommended to use antacids like omeprazole and domeperidone, both are on the counter available drugs. omeprazole is also available in XXXXXXX form for instant effect. try to avoid fatty and junk foods. avoid orange juice and alcohal.

Use fiber diet like green vegetables, fresh fruit juices. use yogurt with meals. Milk is also a very good antacid itself.

If you still have some query, feel free to ask

Thanks
Regards
Above answer was peer-reviewed by
 
Follow-up: Abdominal pain after gall bladder removal. Have diarrhoea and getting dizzy spell. Any cure? 7 hours later
The green vegetables,fruit juices, yogurt and milk hurt my tummy as well though.
 
 
Answered by Dr. Muhammad Ishfaq Habib 12 minutes later
Thanks for the reply

They hurt because you have active gastritis. Use antacids and sucralfate which I forgot in my last answer to resolve the problem. Once your lesion is healed, these things will not hurt. Use medical treatment first to cover the exaggerated symptoms and after that adopt diet modification.

If you still have some query, feel free to ask

Thanks
Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor